I know you don't want to hear this, but Diflucan is probably making your Candida worse over the long haul. I know I had an open-ended prescription for years. Used to pop some Diflucan every time I got vaginitis. It would go away for awhile - and then come back even worse. Every time. And then it stopped being effective. And then I read about how harmful Diflucan is to the liver. Ugh.
On the positive side, though I have been battling Candida for about 16 years, I finally decided a few months ago that I had to get serious about it - and as a restult, I feel that I am finally getting somewhere. And so can you.
It meant I had to drastically change my diet. (And I fought that for years - I really, really, like my food. But I have come to think of food as medicine and realize that if I insist upon eating things that encourage the candida, I am only going to feel lousy).
In case you are completely lost as to what you can or cannot eat, supplements and so forth, I would highly recommend the following site: http://groups.yahoo.com/group/candidasupport. Bee, the woman who runs the site has a definite protocol that you can follow (this is not an open forum where everyone tosses ideas into the ring) and maintains she has cured herself of Candida using this regimen. She is very compassionate and always there to answer any questions you might have.
It's a place to start and there is a lot of activity on the site and plenty of other candida sufferers who are reporting successes.